Siberian Mathematical Journal

, Volume 28, Issue 5, pp 807–810 | Cite as

Model-complete theories of bounded unars

  • G. E. Puninskii


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Keisler and Ch. Ch. Chen, Model Theory [Russian translation], Mir, Moscow (1977).Google Scholar
  2. 2.
    A. I. Mal'tsev, “Universally axiomatizable subclasses of locally finite classes of models,” Sib. Mat. Zh.,8, No. 5, 1005–1014 (1967).Google Scholar
  3. 3.
    P. Lipparini, “Locally finite theories with model companion,” Atti Acad. Naz. Lincei. Rend.,72, No. 1, 6–11 (1982).Google Scholar
  4. 4.
    Reference Book in Mathematical Logic. Vol. 1. Model Theory [in Russian], Nauka, Moscow (1982).Google Scholar
  5. 5.
    Yu. E. Shishmarev, “On categorical theories of a single function,” Mat. Zametki,11, No. 1, 89–98 (1972).Google Scholar
  6. 6.
    Yu. L. Ershov, Decidability Problems and Constructive Models [in Russian], Nauka, Moscow (1980).Google Scholar
  7. 7.
    F. Sachs, Theory of Saturated Models [Russian translation], Mir, Moscow (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • G. E. Puninskii

There are no affiliations available

Personalised recommendations